# SDR SWIA2024052900403

- Difficulty date: April 3, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 501-517
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGING MARKS ON EXTERNAL SKIN OF DOUBLER, FWD ATG ANTENNA MATING SURFACE BETWEEN FS 501.00 - 517.00, STGR 25R - 26R.    (C-CHECK RO 5/25/2024)   INSTALLED NEW FWD ATG ANTENNA DOUBLER REF, CRJ700 SRM 51-42-20-001-001- A01 REV 38 JUL 25/2020 AND AIRCELL DRW. D12938- 20110 REV C.C/W 51-900-1002-SKY LEAK CHECK GOOD
